# SDR FDEA201604251373

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N102889
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1400, FRAME CORRODED AT STRINGER 27R.  REMOVED CORROSION IAW SRM-51-10-02-0G, FOUND TO BE OUT OF LIMITS IAW SRM-53-00-07-1A FIG 101 DET III.  R & R IAW SRM-51-40-02-0G & DWG 146N1011, FRAME AT STATION 1400, STRINGER 25L - 27R.  REPAIR CLASSIFIED AS A CAT A MAJOR REPAIR.
